Browse by Journal

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Editors | Item Type | No Grouping
Jump to: M
Number of items: 2.

M

Maher, Philip (2006) Generalized inverses in C*-algebras. Rendiconti del Circolo Matematico di Palermo, 55 (2). pp. 441-448. ISSN 0009-725X (doi:10.1007/BF02874781)

Maher, Philip (2007) Generalized inverses in C*-algebras, 2. Rendiconti del Circolo Matematico di Palermo, 56 (2). pp. 459-463. ISSN 0009-725X (doi:10.1007/BF03032096)

This list was generated on Tue Nov 19 04:34:12 2019 GMT.